| Catalog Number |
854706 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/13/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Per complaint (b)(4), customer complaint form received with missing information and contacted customer for additional information.
Additional Manufacturer Narrative
Patient's identifier was not provided.If the requested information becomes available, a supplementary report will be submitted.Patient weight is unknown.Device evaluation results are not available.If the analysis is complete, a supplemental report will be submitted.Pma/510(k) - not applicable.
Additional Manufacturer Narrative
Updated b4 for report submission date, g1 for contact information, g3 for awareness date of new information, g6 for report type and sections d9, h1, h2, h3, and h6 to report that the device was not received for analysis.